# SDR AWXA200500052

- Difficulty date: January 11, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 49,240 hours, 22,315 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472188202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-4 CHECK GALVANIC CORROSION WAS FOUND ON FLOORBEAM Y1292 LT, BETWEEN FS 68 AND FS 69.  MAINTENANCE REMOVED CORRODED FLOORBEAM Y1292 LT FROM FS 68 TO FS 69; FABRICATED A NEW REPLACEMENT FLOORBEAM INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
